Jet schemes and invariant theory  [ Schémas des jets et théorie des invariants ]
Annales de l'Institut Fourier, Tome 65 (2015) no. 6, p. 2571-2599
Soient G un groupe réductif complexe et V un G-module. Alors G m , le schéma des jets d’ordre m de G, opère dans V m , le schéma des jets d’ordre m de V, pour tout m0. Nous nous intéressons à l’anneau des invariants 𝒪(V m ) G m et au morphisme p m * :𝒪((V//G) m )𝒪(V m ) G m induit par le morphisme du quotient catégorique p:VV//G  : ce morphisme est-il un isomorphisme, surjectif, ou non ? En utilisant le théorème du slice de Luna, nous obtenons des critères pour que p m * soit un isomorphisme pour tout m. Nous montrons que c’est bien le cas lorsque G=SL n , GL n , SO n , ou Sp 2n et V est un somme directe de copies du module standard et de son dual, pourvu que V//G soit lisse ou une intersection complète. Nous classifions toutes les représentations de * telles que p * soit surjectif ou un isomorphisme. Enfin, nous donnons des exemples où p m * est surjectif pour m= mais non surjectif pour m fini, et d’autres exemples où p m * est surjectif mais non injectif.
Let G be a complex reductive group and V a G-module. Then the mth jet scheme G m acts on the mth jet scheme V m for all m0. We are interested in the invariant ring 𝒪(V m ) G m and whether the map p m * :𝒪((V//G) m )𝒪(V m ) G m induced by the categorical quotient map p:VV//G is an isomorphism, surjective, or neither. Using Luna’s slice theorem, we give criteria for p m * to be an isomorphism for all m, and we prove this when G=SL n , GL n , SO n , or Sp 2n and V is a sum of copies of the standard module and its dual, such that V//G is smooth or a complete intersection. We classify all representations of * for which p * is surjective or an isomorphism. Finally, we give examples where p m * is surjective for m= but not for finite m, and where it is surjective but not injective.
DOI : https://doi.org/10.5802/aif.2996
Classification:  13A50,  14L24,  14L30
Mots clés: schémas des jets, théorie classique des invariants
@article{AIF_2015__65_6_2571_0,
     author = {Linshaw, Andrew R. and Schwarz, Gerald W. and Song, Bailin},
     title = {Jet schemes and invariant theory},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {6},
     year = {2015},
     pages = {2571-2599},
     doi = {10.5802/aif.2996},
     zbl = {1342.13009},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2015__65_6_2571_0}
}
Linshaw, Andrew R.; Schwarz, Gerald W.; Song, Bailin. Jet schemes and invariant theory. Annales de l'Institut Fourier, Tome 65 (2015) no. 6, pp. 2571-2599. doi : 10.5802/aif.2996. http://www.numdam.org/item/AIF_2015__65_6_2571_0/

[1] Batyrev, Victor V. Stringy Hodge numbers of varieties with Gorenstein canonical singularities, Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Sci. Publ., River Edge, NJ (1998), pp. 1-32 | MR 1672108 | Zbl 0963.14015

[2] Beilinson, Alexander; Drinfeld, Vladimir Chiral algebras, American Mathematical Society, Providence, RI, American Mathematical Society Colloquium Publications, Tome 51 (2004), pp. vi+375 | MR 2058353 | Zbl 1138.17300

[3] Borcherds, Richard E. Vertex algebras, Kac-Moody algebras, and the Monster, Proc. Nat. Acad. Sci. U.S.A., Tome 83 (1986) no. 10, pp. 3068-3071 | Article | MR 843307 | Zbl 0613.17012

[4] Boutot, Jean-François Singularités rationnelles et quotients par les groupes réductifs, Invent. Math., Tome 88 (1987) no. 1, pp. 65-68 | Article | MR 877006 | Zbl 0619.14029

[5] Craw, Alastair An introduction to motivic integration, Strings and geometry, Amer. Math. Soc., Providence, RI (Clay Math. Proc.) Tome 3 (2004), pp. 203-225 | MR 2103724 | Zbl 1156.14307

[6] Denef, Jan; Loeser, François Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., Tome 135 (1999) no. 1, pp. 201-232 | Article | MR 1664700 | Zbl 0928.14004

[7] Denef, Jan; Loeser, François Geometry on arc spaces of algebraic varieties, European Congress of Mathematics, Vol. I (Barcelona, 2000), Birkhäuser, Basel (Progr. Math.) Tome 201 (2001), pp. 327-348 | MR 1905328 | Zbl 1079.14003

[8] Eck, David Invariants of k-jet actions, Houston J. Math., Tome 10 (1984) no. 2, pp. 159-168 | MR 744898 | Zbl 0568.14007

[9] Ein, Lawrence; Mustaţă, Mircea Jet schemes and singularities, Algebraic geometry—Seattle 2005. Part 2, Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) Tome 80 (2009), pp. 505-546 | Article | MR 2483946 | Zbl 1181.14019

[10] Frenkel, Edward; Ben-Zvi, David Vertex algebras and algebraic curves, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 88 (2001), pp. xii+348 | Article | MR 1849359 | Zbl 0981.17022

[11] Frenkel, Igor; Lepowsky, James; Meurman, Arne Vertex operator algebras and the Monster, Academic Press, Inc., Boston, MA, Pure and Applied Mathematics, Tome 134 (1988), pp. liv+508 | MR 996026 | Zbl 0674.17001

[12] Ishii, Shihoko; Kollár, János The Nash problem on arc families of singularities, Duke Math. J., Tome 120 (2003) no. 3, pp. 601-620 | Article | MR 2030097 | Zbl 1052.14011

[13] Kac, Victor Vertex algebras for beginners, American Mathematical Society, Providence, RI, University Lecture Series, Tome 10 (1998), pp. vi+201 | MR 1651389 | Zbl 0924.17023

[14] Kolchin, E. R. Differential algebra and algebraic groups, Academic Press, New York-London (1973), pp. xviii+446 (Pure and Applied Mathematics, Vol. 54) | MR 568864 | Zbl 0264.12102

[15] Kontsevich, M. String cohomology (1995) (Lecture at Orsay)

[16] Kraft, Hanspeter Geometrische Methoden in der Invariantentheorie, Friedr. Vieweg & Sohn, Braunschweig, Aspects of Mathematics, D1 (1984), pp. x+308 | Article | MR 768181 | Zbl 0569.14003

[17] Linshaw, Andrew R.; Schwarz, Gerald W.; Song, Bailin Arc spaces and the vertex algebra commutant problem, Adv. Math., Tome 277 (2015), pp. 338-364 | Article | MR 3336089

[18] Looijenga, Eduard Motivic measures, Astérisque (2002) no. 276, pp. 267-297 (Séminaire Bourbaki, Vol. 1999/2000) | Numdam | MR 1886763 | Zbl 0996.14011

[19] Luna, Domingo Slices étales, Sur les groupes algébriques, Soc. Math. France, Paris (1973), p. 81-105. Bull. Soc. Math. France, Paris, Mémoire 33 | Numdam | MR 342523 | Zbl 0286.14014

[20] Malikov, Fyodor; Schechtman, Vadim Chiral de Rham complex. II, Differential topology, infinite-dimensional Lie algebras, and applications, Amer. Math. Soc., Providence, RI (Amer. Math. Soc. Transl. Ser. 2) Tome 194 (1999), pp. 149-188 | MR 1729362 | Zbl 0999.17037

[21] Malikov, Fyodor; Schechtman, Vadim; Vaintrob, Arkady Chiral de Rham complex, Comm. Math. Phys., Tome 204 (1999) no. 2, pp. 439-473 | Article | MR 1704283 | Zbl 0952.14013

[22] Mustaţă, Mircea Jet schemes of locally complete intersection canonical singularities, Invent. Math., Tome 145 (2001) no. 3, pp. 397-424 (With an appendix by David Eisenbud and Edward Frenkel) | Article | MR 1856396 | Zbl 1091.14004

[23] Nash, John F. Jr. Arc structure of singularities, Duke Math. J., Tome 81 (1995) no. 1, p. 31-38 (1996) (A celebration of John F. Nash, Jr.) | Article | MR 1381967 | Zbl 0880.14010

[24] Schwarz, Gerald W. Representations of simple Lie groups with regular rings of invariants, Invent. Math., Tome 49 (1978) no. 2, pp. 167-191 | Article | MR 511189 | Zbl 0391.20032

[25] Song, Bailin The global sections of the chiral de Rham complex on a Kummer surface (http://arxiv.org/abs/1312.7386)

[26] Veys, Willem Arc spaces, motivic integration and stringy invariants, Singularity theory and its applications, Math. Soc. Japan, Tokyo (Adv. Stud. Pure Math.) Tome 43 (2006), pp. 529-572 | MR 2325153 | Zbl 1127.14004

[27] Weyl, Hermann The Classical Groups. Their Invariants and Representations, Princeton University Press, Princeton, N.J. (1939), pp. xii+302 | MR 1488158 | Zbl 1024.20502